MathSciNet Relay Station
MathSciNet bibliographic data
MR917780 65D15 (65D10)
Farouki, R. T.; Rajan, V. T. On the numerical condition of polynomials in Bernstein form. Comput. Aided Geom. Design 4 (1987), no. 3, 191–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement